MAUDE Adverse Event Report: K2M, INC. Cascadia TL Interbody Size 10x32x8 mm, 7°; Intervertebral Fusion Device With Bone Graft, Lumbar

K2M, INC. Cascadia TL Interbody Size 10x32x8 mm, 7°; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number 6101-2103208TL7-G2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
Cascadia TL Interbody Size 10x32x8 mm, 7°
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key25898436
Report Number3004774118-2026-00207
Device Sequence Number9819228
Product Code MAX
UDI-Device Identifier10888857160743
UDI-Public(01)10888857160743(11)250216(17)300215(10)VRXE-007
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-2103208TL7-G2
Device Lot NumberVRXE-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown